Alert archive / California / Wind Advisories in 2015
Wind Advisory 14, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Mar 25, 2015, 3:07 AM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2015, 3:07 AM PDT (10:07 UTC)
- Expired
- Mar 25, 2015, 12:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
513 WWUS76 KLOX 251007 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 307 AM PDT WED MAR 25 2015 ...GUSTY WINDS TO CONTINUE THROUGH NOON... .GUSTY WINDS WILL CONTINUE TO IMPACT PORTIONS OF SOUTHWEST CALIFORNIA THROUGH NOON. ANOTHER ROUND OF ADVISORIES IS LIKELY ACROSS VENTURA AND LOS ANGELES COUNTIES THURSDAY. CAZ041-251815- /O.EXP.KLOX.WI.Y.0013.000000T0000Z-150325T1000Z/ /O.NEW.KLOX.WI.Y.0014.150325T1007Z-150325T1900Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 307 AM PDT WED MAR 25 2015 ...WIND ADVISORY IN EFFECT UNTIL NOON PDT TODAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON PDT TODAY. * WINDS AND TIMING...NORTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE FROM MALIBU THROUGH THE HOLLYWOOD HILLS. THE WINDS WILL START TO DIMINISH LATE THIS MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ059-251115- /O.EXP.KLOX.WI.Y.0013.000000T0000Z-150325T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 307 AM PDT WED MAR 25 2015 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED. SUB ADVISORY LEVEL EAST WINDS 15 TO 25 MPH ARE EXPECTED LATER THIS MORNING. $$ CAZ053-054-251815- /O.CON.KLOX.WI.Y.0013.000000T0000Z-150325T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 307 AM PDT WED MAR 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS AND TIMING...NORTH TO NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL CONTINUE THROUGH MIDDAY. THE STRONGEST WINDS WILL OCCUR THROUGH THE INTERSTATE 5 CORRIDOR. THERE WILL BE ISOLATED GUSTS TO 75 MPH ACROSS ISOLATED EXPOSED RIDGE TOPS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ046-088-251815- /O.CON.KLOX.WI.Y.0013.000000T0000Z-150325T1900Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 307 AM PDT WED MAR 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH MIDDAY. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ044-045-547-251815- /O.CON.KLOX.WI.Y.0013.000000T0000Z-150325T1900Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 307 AM PDT WED MAR 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS AND TIMING...NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL DEVELOP LATE THIS EVENING AND CONTINUE THROUGH MIDDAY. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-052-251815- /O.CON.KLOX.WI.Y.0013.000000T0000Z-150325T1900Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 307 AM PDT WED MAR 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS AND TIMING...NORTH WINDS 20 TO 30 WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH MIDDAY...STRONGEST BELOW PASSES AND CANYONS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ ASR
2 follow-up statements
779 WWUS76 KLOX 251819 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1119 AM PDT WED MAR 25 2015 ...GUSTY WINDS TO CONTINUE THROUGH NOON... .GUSTY WINDS WILL CONTINUE TO IMPACT PORTIONS OF SOUTHWEST CALIFORNIA THROUGH NOON. CAZ053-054-251930- /O.CON.KLOX.WI.Y.0013.000000T0000Z-150325T1900Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 1119 AM PDT WED MAR 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS AND TIMING...NORTH TO NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL CONTINUE THROUGH MIDDAY. THE STRONGEST WINDS WILL OCCUR THROUGH THE INTERSTATE 5 CORRIDOR. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ046-088-251930- /O.CON.KLOX.WI.Y.0013.000000T0000Z-150325T1900Z/ SANTA MONICA MOUNTAINS RECREATIONAL AREA-SANTA CLARITA VALLEY- INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA 1119 AM PDT WED MAR 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS AND TIMING...AREAS OF NORTH TO NORTHEAST WINDS 15 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH MIDDAY. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ044-045-547-251930- /O.CON.KLOX.WI.Y.0013.000000T0000Z-150325T1900Z/ VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK... WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 1119 AM PDT WED MAR 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS AND TIMING...NORTH TO NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL CONTINUE THROUGH MIDDAY. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-052-251930- /O.CON.KLOX.WI.Y.0013.000000T0000Z-150325T1900Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 1119 AM PDT WED MAR 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS AND TIMING...NORTH WINDS 20 TO 30 WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH MIDDAY...STRONGEST BELOW PASSES AND CANYONS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ041-251930- /O.CON.KLOX.WI.Y.0014.000000T0000Z-150325T1900Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 1119 AM PDT WED MAR 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WINDS AND TIMING...NORTH WINDS 15 TO 25 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE FROM MALIBU THROUGH THE HOLLYWOOD HILLS. THE WINDS WILL START TO DIMINISH LATE THIS MORNING. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$
966 WWUS76 KLOX 251905 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1205 PM PDT WED MAR 25 2015 ...WIND ADVISORIES HAVE EXPIRED... .THE LATEST SURFACE OBSERVATIONS INDICATED THAT THE GUSTY NORTHERLY WINDS HAD DIMINISHED IN COVERAGE AND INTENSITY. THEREFORE THE WIND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE. THE WINDS WILL CONTINUE TO DIMINISH THIS AFTERNOON AND EVENING. HOWEVER NORTHEAST WINDS ARE EXPECTED TO INCREASE LATE TONIGHT AND THURSDAY ACROSS VENTURA AND LOS ANGELES COUNTIES. DEPENDING ON THE STRENGTH AND COVERAGE OF THESE NORTHEAST WINDS...ADDITIONAL WIND ADVISORIES MAY NEED TO BE ISSUED LATER. CAZ039-044>046-052>054-088-547-252015- /O.EXP.KLOX.WI.Y.0013.000000T0000Z-150325T1900Z/ SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY INTERIOR VALLEYS- VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- SANTA CLARITA VALLEY-LOS ANGELES COUNTY SAN FERNANDO VALLEY- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SANTA PAULA...FILLMORE...OJAI...PIRU... THOUSAND OAKS...SIMI VALLEY...MOORPARK...NEWBURY PARK... SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA...LOCKWOOD VALLEY...MOUNT PINOS... ACTON...MOUNT WILSON...SANDBERG...SANTA CLARITA...NEWHALL... VALENCIA...WOODLAND HILLS...NORTHRIDGE...BURBANK...UNIVERSAL CITY 1205 PM PDT WED MAR 25 2015 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS. $$ CAZ041-252015- /O.EXP.KLOX.WI.Y.0014.000000T0000Z-150325T1900Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH 1205 PM PDT WED MAR 25 2015 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS. $$ RAT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Mar 25, 3:00 AM PDT, 7 minutes earlier.
Area forecast discussion, Mar 25, 3:00 AM PDT, 7 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 300 AM PDT WED MAR 25 2015 .SYNOPSIS... GUSTY WINDS WILL CONTINUE THROUGH FRIDAY WITH BRIEF LULLS DURING THE AFTERNOON AND EARLY EVENING HOURS. A WARMING TREND WILL START TODAY AND CONTINUE THROUGH FRIDAY WITH POSSIBLE RECORD BREAKING HEAT ON FRIDAY. A SLIGHT COOLING TREND WILL BEGIN OVER THE WEEKEND. && .SHORT TERM (TODAY-FRI)... WINDS CONTINUE EARLY THIS MORNING WITH SOME SURPRISINGLY STRONG GUSTS REPORTED AT THE MONTECITO SENSOR (63 MPH) AND WHITTIER PEAK (83 MPH) LAST NIGHTS WINDS CAME IN A LITTLE STRONGER THAN ADVERTISED DUE TO SOME COLD AIR ADVECTION THAT WAS NOT PICKED UP ON. A SMALL MTN WAVE BROKE OVER THE BEVERLY HILLS AREA AND KNOCKED OVER A FEW TREES CREATING POWER OUTAGES. WIND ADVISORIES COVER ALMOST ALL OF THE AREA SOUTH OF POINT CONCEPTION EXCEPT FOR THE AV...THE VTA CST AND THE SGV. ASIDE FROM THE WINDS THE BIG NEWS TODAY WILL BE THE MAX TEMPS WHICH WILL RISE INTO THE 80S ACROSS ALMOST ALL OF THE CST AND VLY LOCATIONS. NORTHEAST OFFSHORE FLOW SETS UP TONIGHT AND WINDS WILL SLOWLY INCREASE THROUGH THE NIGHT BUT WILL MOST LIKELY REMAIN BLO ADVISORY LEVELS. A WINDY AND WARM DAY ON TAP FOR THURSDAY WITH A 583 DM RIDGE OVERHEAD AND ABOUT 5 MB OF OFFSHORE FLOW FROM BOTH THE NORTH AND THE EAST. ANOTHER ROUND OF ADVISORIES IS LIKELY FOR MOST OF THE WINDY SPOTS THROUGHOUT THE LA AND VTA COAST AND VLYS. MAX TEMPS WILL WARM FURTHER WITH MORE THAN A FEW MAX TEMPS REACHING INTO THE LOWER 90S. RECORDS ARE FAIRLY HIGH SO EVEN THOUGH IT WILL BE WARM IT LOOKS LIKE IT WILL NOT BREAK ANY RECORDS. MORE OF THE SAME FRIDAY BUT THE GRADIENTS WILL BE JUST A LITTLE WEAKER SO THERE WILL LIKELY BE A LITTLE COOLING NEAR THE BEACHES BUT THATS ABOUT IT. RECORDS ARE LOWER FRIDAY SO DESPITE THE TEMPS WILL BE NEARLY THE SAME AS THURSDAY RECORDS ARE LIKELY TO FALL. .LONG TERM (SAT-TUE)... EC AND GFS NOW AGREE ON SATURDAYS FORECAST AND BOTH BRING A WEAK TROF INTO THE AREA WHICH WILL LOWER HEIGHTS AND KNOCK THE OFFSHORE FLOW DOWN. THERE WILL BE 4 TO 8 DEGREES OF COOLING BUT DESPITE THIS COOLING MAX TEMPS WILL BE WELL ABOVE NORMAL. FURTHER COOLING SUNDAY AS A LITTLE CUT OFF LOW SETS UP WEST OF THE AREA. IT WILL MOVE TO THE SOUTH OF THE AREA AND THUS WILL NOT BRING MUCH IN THE WAY OF HGT FALLS TO THE AREA. AND THEN ITS TWO MORE DAYS OF RIDGING AS HIGH PRESSURE BUILDS IN FROM THE WEST. WEAK OFFSHORE SETS UP MONDAY AND THEN STRONGER NW SFC FLOW MOVES INTO THE AREA FOR TUESDAY. && .AVIATION... 25/1030Z THERE IS NO MARINE INVERSION AT KLAX. VERY HIGH CONFIDENCE IN VFR CONDITIONS THROUGH THE PERIOD. WINDS WILL CREATE LGT-MDT TURBC SFC-140 OVER AND NEAR HIER TRRN WITH MTN WAVE ACTIVITY LIKELY THROUGH 21Z. KLAX...HIGH CONFIDENCE IN TAF. KBUR...HIGH CONFIDENCE IN VFR CONDS. LGT OCNL MDT TURBC SFC-140 WITH LLWS POSSIBLE THROUGH 20Z. && .MARINE...24/900 PM. HIGH CONFIDENCE IS SOLID GALES ACROSS THE OUTER WATERS THROUGH LATE TONIGHT...STRONGEST OVER THE WATERS NEAR POINT CONCEPTION TO SAN NICOLAS ISLAND AND WESTWARD WHERE GUSTS TO 40 KNOTS WILL BE COMMON. STRONG NORTH WIND GUSTS ARE ALSO AFFECTING THE PASSES AND CANYONS OF THE SANTA BARBARA SOUTH COAST...ALSO AFFECTING THE WATERS NEAR GAVIOTA...AND THIS IS EXPECTED TO PERSIST THROUGH AROUND NOON TOMORROW. A SCA HAS BEEN ISSUED FOR PZZ655 WITH THE STRONGEST WINDS OVER THE SANTA MONICA BAY. STEEP ROUGH SEAS ARE EXPECTED ACROSS ALL OF THE NEAR-SHORE WATERS TONIGHT...WITH LARGE STEEP SEAS OVER THE OUTER WATERS. THE SEAS WILL BEGIN TO EASE SLIGHTLY AS WINDS SLOWLY DIMINISH ON WEDNESDAY. HOWEVER...THERE IS A 30 PERCENT CHANCE THAT GALES WILL HAVE TO BE EXTENDED THROUGH LATE WEDNESDAY MORNING ACROSS THE NORTHERN OUTER WATERS. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...RORKE AVIATION/MARINE...DB SYNOPSIS...B WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 24, 6:00 AM PDT, 21 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT TUE MAR 24 2015 CAZ034>041-044>046-051>054-059-087-088-547-548-251300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT TUE MAR 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT IT WILL BE WINDY IN THE MOUNTAINS AND ALONG THE SANTA BARBARA SOUTH COAST. MARINERS WILL FACE GALE FORCE WINDS IN THE OUTER WATERS. THERE WILL BE HAZARDOUS RIP CURRENTS IN THE SURF ZONE. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY IT WILL BE WINDY THROUGH THURSDAY MORNING. MARINERS WILL FACE GALE FORCE WINDS IN THE OUTER WATERS THROUGH WEDNESDAY MORNING. THERE WILL BE HAZARDOUS RIP CURRENTS IN THE SURF ZONE THROUGH THE WEEK AND INTO THE WEEKEND. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
In the hours before
Local storm report, Mar 24, 10:16 PM PDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
1016 PM PDT TUE MAR 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM NON-TSTM WND DMG 1 WNW BEVERLY HILLS 34.08N 118.42W
03/24/2015 LOS ANGELES CA BROADCAST MEDIA
*** 1 INJ *** LARGE TREE DOWNED BY WINDS AND FELL ON CAR
NEAR LEXINGTON RD AND OXFORD WY. PERSON TRAPPED INSIDE
VEHICLE.
0905 PM NON-TSTM WND DMG NNE BEVERLY HILLS 34.08N 118.40W
03/24/2015 LOS ANGELES CA BROADCAST MEDIA
POWER OUTAGE TO ABOUT 2600 CUSTOMERS DUE TO STRONG WINDS
IN WEST HOLLYWOOD AND BEVERLY HILLS.
&&
HALLThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 8:56 AM PDT | Small Craft Advisory | LOX | 6 hr | |
| Mar 25, 3:05 PM PDT | Small Craft Advisory | LOX | 12 hr |
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.